# SDR 2002UALA01207

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 14,923 hours, 5,017 cycles
- Engine: Iae V2527A5
- System (JASC): 3110 · Instrument Panel
- Part: Controller
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  SMOKE ELECTRICAL SMELL IN CONTROL CABIN.  CIRCUIT BREAKERS PHC2, AOA2, PITOT2, TAT2, AND PHC3 ALL POPPED.  REPLACED NR 2 PHC AND TESTED ALL PROBE HEATERS FOR PROPER OPERATION.  SYSTEM OPERATED NORMAL WITH NO ADDITIONAL FAILURES NOTED ON SUBSEQUENT FLIGHTS.
